A while ago I posted that my dr. had mentioned that one medication has the side effect of wt loss. I found out what it is--Topomax. I will start on it next mo. I can't wait! In the meantime, I'm supposed to dbl my dosage of Amiltriptyline, since I had 3 migraines this mo., and we'll see if a higher dosage works. (I highly doubt it.) Amiltriptyline's side effect is wt gain. That actually makes me feel better, since I weigh more now than I ever weighed at my heaviest in HS. I'm not fat, but I'm not happy. I want to feel good. I'm 5'3-1/2 and 120#, which is easily 10 more lbs than I'm used to. I refuse to buckle into the middle age-middle age spread myth. Last night I had another migraine--it woke me at 11:30 p.m. After that I fell asleep but had nightmares all night. Arrrgh! Trying out these medications is a pain. I'm also doing chiro adjustments and massage, which helps, and trying to walk 2-3 mi. a day.